Source Journal International Mathematical Schools
Publihsed in 2023:
J. Math. Sci., 275, No. 1 (September 7, 2023)
Source Journal International Mathematical Schools. Vol. 5.
Topics on Logic Discussed at Sirius Mathematics Center and Some Aspects of
Pure and Applied Mathematics. Edited by Sergey Goncharov
Table of Content of IMS-05 with annotations pdf-file
J. Math. Sci., 274, No. 4 (August 14, 2023)
Source Journal International Mathematical Schools. Vol. 4.
Problems for Partial Differential Equations and Topics in Analysis
Edited by Vitaly Kamynin, Andrey Kostin, and Vladimir Sherstyukov
Table of Content of IMS-04 with annotations pdf-file
Source Journal International Mathematical Schools. Vol. 3.
Mathematical Schools in Uzbekistan. In Memory of M. S. Salakhitdinov.
Edited by Alexandr Kozhanov and Ravshan Ashurov
Table of Content of IMS-03 with annotations pdf-file
For the period from August 22, 2023 to October 22, 2023, Springer provides free access to the following two articles of the anniversary issue:
Shavkat Alimov and Allambergen Qudaybergenov, ``Determination of temperature at the outer boundary of a body,’’
J. Math. Sci., 274(20, 159-171 (2023) https://link.springer.com/article/10.1007/s10958-023-06586-9
Alexandr Kozhanov, ``Initial-boundary value problems with generalized Samarskii-Ionkin condition for parabolic equations with arbitrary evolution direction,’’
J. Math. Sci., 274(2), 228-240 (2023). https://link.springer.com/article/10.1007/s10958-023-06591-y
Source Journal International Mathematical Schools. Vol. 2.
Advances in Pure and Applied Mathematics edited by Sergey Goncharov and Alexey Davydov
Table of Content of IMS-02
Publihsed in 2022:
Source Journal International Mathematical Schools. Vol. 1.
Advances in Pure and Applied Mathematics edited by Sergey Goncharov
Founded in 1973, Journal of Mathematical Sciences is currently based on 11 source journals with 9 volumes (54 issues) published annually. In 2022, Springer launched the 12th source journal entitled International Mathematical Schools with 6 issues per year.
Each issue of International Mathematical Schools (IMS) is published as a separate issue of Journal of Mathematical Sciences and possesses all its privelegies (in particular, all articles are reviewed in SCOPUS).
The articles submitted for consideration to IMS must be written in the English language. IMS continues traditions of high standards of mathematical research publications. The authors recommended by guest editors will be invited to contribute to special issue(s) on selected topics. The IMS invitation principles are inherited from the book series International Mathematical Series published by Springer jointly with Tamara Rozhkovskaya Publisher in 2002-2012 (see details on that series below).
Each submitted article is subject to a single blind peer review process.
Each accepted article goes through an editing process with style and language control (see Instructions for authors).
Important information: A manuscript must be sent to the email-address indicated in the invitaion letter. The submission procedure described at Springer's site is designated only for Direct Submissions (Series A), but not for the JMS source journals (Series B).
Permanent issues (1-2 per year) are entitled as Advances in Pure and Applied Mathematics and edited by Sergey Goncharov:
A few words about the predecessor of IMS. The same invitation principle was applied to collect thematic volumes for International Mathematical Series. Eminent mathematicians were invited to edit separate volumes: Michael Birman (Russia), Stefan Hildebrandt (Germany), Vsevolod Solonnikov (Russia), Nina Uraltseva (Russia), Simon Donaldson (UK), Yakov Eliashberg (USA), Misha Gromov (France), Claude Bardos (France), Andrei Fursikov (Russia), Dov Gabbay (UK), Sergey Goncharov (Russia), Michael Zakharyaschev (UK), Victor Isakov (USA), Vladimir Maz'ya (Sweden), and Ari Laptev (Sweden). All the volumes of International Mathematical Series are accessible at Springer's site.